Stability of Stochastic Differential Equations with Respect to Semimartingales

Research output: Book/ReportBook

Abstract

Aims to systemize the results available in literature to be found on stability of stochastic differential equations. Numerous problems in engineering, biology and economics lead to the study of stochastic differential equations with respect to semimartingales.
Original languageEnglish
Place of PublicationHarlow, Essex
Number of pages276
Publication statusPublished - 13 May 1991

Publication series

NamePitman research notes in mathematics series
PublisherLongman Scientific & Technical
Volume251
ISSN (Print)0269-3674

Keywords

  • stochastic differential equations
  • semimartingales
  • stability

Cite this